# SDR QXEA200700114

- Difficulty date: January 27, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 13,533 hours, 13,508 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fuel Temp Ind
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2418: DURING DESCENT, NR 1 FUEL TEMP FLUCTUATED FROM +50 TO +99C.  MAINTENANCE CLEANED AND RESEATED NR 1 FUEL TEMP CONNECTOR.  GROUND RAN NR 1 ENGINE.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
